# SDR SWIA200820125

- Difficulty date: September 30, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 33,956 hours, 47,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5708 - EMERGENCY LIGHT OUT AT ROW 5.  RELAMPED.
